Alert archive / Mississippi / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 263, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 11, 2005, 6:16 AM CDT for Madison County, Mississippi. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2005, 6:16 AM CDT (11:16 UTC)
- Expired
- Apr 11, 2005, 7:00 AM CDT
- In force
- 44 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Madison County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 51 km from the middle of the area, began a volume at 11:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 11.3 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1580 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KJAN 111116
SVRJAN
MSC089-111200-
/O.NEW.KJAN.SV.W.0263.050411T1116Z-050411T1200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
616 AM CDT MON APR 11 2005
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MADISON COUNTY IN CENTRAL MISSISSIPPI
THIS INCLUDES THE CITY OF CANTON
* UNTIL 700 AM CDT
* AT 616 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 6 MILES NORTH OF CANTON...AND MOVING NORTHEAST AT
40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CAMDEN BY 630 AM CDT
LAT...LON 3270 9007 3258 9004 3271 8973 3288 8975
3287 8993
$$2 follow-up statements
000
WWUS54 KJAN 111138
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
638 AM CDT MON APR 11 2005
MSC089-111200-
/O.CON.KJAN.SV.W.0263.000000T0000Z-050411T1200Z/
MADISON MS-
638 AM CDT MON APR 11 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 700 AM CDT FOR
NORTHEASTERN MADISON COUNTY...
AT 632 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF CAMDEN...OR ABOUT
16 MILES NORTH OF CANTON...MOVING NORTHEAST AT 45 MPH.
LAT...LON 3270 9007 3258 9004 3271 8973 3288 8975
3287 8993
$$000
WWUS54 KJAN 111152
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
653 AM CDT MON APR 11 2005
MSC089-111203-
/O.CAN.KJAN.SV.W.0263.000000T0000Z-050411T1200Z/
MADISON MS-
653 AM CDT MON APR 11 2005
...THE SEVERE THUNDERSTORM WARNING FOR MADISON COUNTY IS CANCELLED...
LAT...LON 3270 9007 3258 9004 3271 8973 3288 8975
3287 8993
$$
JLBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 5:11 AM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Apr 11, 5:11 AM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 511 AM CDT MON APR 11 2005 ...SEVERE THUNDERSTORMS ON TAP FOR THE AREA TODAY INTO TONIGHT... .SHORT TERM... AS ADVERTISED...POTENT...CLOSED UPPER LOW IS MOVING INTO SW KS THIS HOUR. BKN LINE OF TSRA HAS DEVELOPED AHEAD OF THE DRYLINE IN EAST TEXAS THIS EARLY MORNING...WHILE SCT TSRA HAVE DEVELOPED OVER MY NE LA PARISHES IN WAA REGIME. THE ACTIVITY OVER NE LA SHOULD MOVE INTO W MS BEFORE SUNRISE. THESE STORMS ARE ELEVATED...BUT STILL POSE A LOW END SEVERE HAIL RISK...IN ADDITION TO FREQ LIGHTNING. 00Z SUITE OF MODEL OUTPUT REMAINS CONSISTENT WITH PREV THINKING AND ONLY MINOR TWEAKS WERE NEEDED TO THE GRIDS. FOCUS OF TSRA ACTIVITY SHOULD REMAIN ALONG AND WEST OF THE I-55 CORRIDOR FOR THE BETTER PART OF TODAY. ELEVATED ACTIVITY IN THE DELTA WILL CONTINUE THIS MORNING AS THE LLJ CONTINUES TO BECOME ESTABLISHED. A QUICK CHECK OF THE WINFIELD LA PROFILER ALREADY INDICATES A 40KT LLJ IN PLACE... WHICH WILL REMAIN ANCHORED IN THE DELTA AND GRADUALLY INTENSIFY AS THE DAY PROGRESSES. SFC DEWPOINTS WILL BE ON THE INCREASE IN MY WESTERN ZONES THIS MORNING...AS DEWPOINTS APPROACH THE MID 60S A TRANSITION FROM ELEVATED TS TO SFC BASED TS WILL OCCUR...ADDING DAMAGING WINDS AND ISO TORNADOES TO THE SEVERE WX RISKS WITH ANY STORMS THAT DEVELOP DURING THE MORNING HOURS. BY THIS AFTERNOON A STRONG SHORTWAVE DISTURBANCE WILL ROUND THE BASE OF THE UPPER LOW...WHICH TAKES ON A NEGATIVE TILT. KINEMATIC AND THERMODYNAMIC FIELDS WILL QUICKLY RESPOND...RESULTING IN AN INCREASE IN COVERAGE OF SEVERE WEATHER AND HEAVY RAINFALL. AS HAS BEEN PASSED ALONG THE PAST FEW DAYS...THE LLJ WILL BE SOUTHERLY AT 50KTS...THE MID LEVEL JET WILL BE WESTERLY AT 80KTS AND THE REGION WILL REMAIN IN THE HIGHLY DIFFLUENT RIGHT ENTRANCE REGION OF A 110KT ULJ. AT THE SFC...THE HIGHEST DEWPOINTS WILL STILL REMAIN IN THE WESTERN HALF OF MY CWFA...AND WITH MARGINAL HEATING...RESULT IN SBCAPE AND MLCAPE BETWEEN 1000-1500 J/KG IN THE PRESENCE OF -5C LIS. WITH 0-6KM SHEAR APPROACHING 60KTS AND 0-1KM SHEAR APPROACHING 30KTS...SUPERCELLS ARE LIKELY. WITH SUFFICIENT DIRECTIONAL SHEAR INTO THE AFTERNOON... LARGE HAIL...DAMAGING DOWNBURST WINDS AND TORNADOES WILL BE POSSIBLE IN AREAS ALONG AND WEST OF THE I-55 CORRIDOR. STEERING WINDS AT THIS TIME WILL BE PARALLEL TO STORM PROPAGATION...LENDING TO TRAINING CELLS OVER THE WESTERN HALF OF MY CWFA. HAVE ISSUED A FLASH FLOOD WATCH FOR AREAS ALONG AND WEST OF I-55 FOR WIDESPREAD 1-3 INCH ACCUMULATIONS WILL LOCALLY HIGHER AMOUNTS IN THE 4-5 INCH RANGE. BY THIS EVENING...WINDS ALOFT WILL BECOME UNIDIRECTIONAL AND THE CELLULAR NATURE OF THE CONVECTION IS EXPECTED TO CONGEAL INTO A SQUALL LINE. WHILE DEWPOINTS IN EASTERN MS WILL REMAIN STALLED IN THE UPPER 50S/LOWER 60S FOR MUCH OF TODAY...LOW LEVEL MCON WILL BE QUITE STRONG AHEAD OF THE LINE AND ALLOW FOR MID 60S DEWPOINTS TO POOL. THIS WILL RESULT IN AN AXIS OF SBCAPE IN EXCESS OF 1000 J/KG FOR THE SQUALL LINE TO FEED ON. THE LINE WILL ACCELERATE THROUGH CENTRAL AND EASTERN MS DURING THE EVENING HOURS...EXITING THE AREA AFTER MIDNIGHT. THE PRIMARY SEVERE WEATHER RISK WILL TRANSITION TO DAMAGING WINDS (STRAIGHT LINED AND DOWNBURSTS)...WITH HAIL A SECONDARY RISK. WHILE DIRECTIONAL WIND SHEAR WILL BECOME UNIDIRECTIONAL...0-1 BULK SHEAR VALUES WILL REMAIN NEAR 25-30KTS AND EMBEDDED TORNADOES WITHIN THE LINE CANNOT BE RULED OUT. HEAVY RAIN WILL ACCOMPANY THIS LINE...HOWEVER THE EXPECTED PROGRESSIVE NATURE OF THIS LINE WILL MITIGATE TRAINING CELLS AND MINIMIZE THE FLASH FLOOD THREAT. .LONG TERM... EASTWARD PROGRESSION OF UPPER LOW WILL BE HAMPERED BY PRESENCE OF STALLING PATTERN NEAR EAST COAST. A HEALTHY JET WILL PERSIST ACROSS THE REGION AS MID AND LOWER LEVEL TROUGHS PIVOT THROUGH. MODELS AGREE THAT DEEPER MOISTURE WILL SHIFT EWD QUICKLY AND LEAVE A RELATIVELY DRY AIR MASS IN PLACE BY TUESDAY MORNING. WILL KEEP SLIGHT CHANCE POPS ERN ZONES EARLY OTHERWISE TUESDAY LEFT DRY. MOISTURE DEEPENS TUESDAY NIGHT AHEAD OF THE NEXT SHORTWAVE TO PIVOT AROUND THE LOW. THIS STRONGER WAVE WILL SWING INTO THE FORECAST AREA WEDNESDAY. NEGLIGIBLE UPPER DIVERGENCE INDICATED BY MODELS BUT STRONG VERTICAL MOTION INDICATED AT MID LEVELS AND A HEALTHY UPPER JET REMAINS POSITIONED ACROSS SRN ZONES. WITH DEEPENING MOISTURE AND RELATIVELY DEEP MID LEVEL TROUGH WILL INCREASE POPS. ALSO OF NOTE FOR WEDNESDAY IS THE FACT THAT LOW LEVEL MOISTURE INCREASES SUBSTANTIALLY AND REMAINS IN PLACE THROUGH THURSDAY INTO FRIDAY. WILL FOLLOW MOS TREND AND LOWER AFTERNOON TEMPS FOR WEDNESDAY AND THURSDAY. YET ANOTHER SHORTWAVE PIVOTS AROUND THE SLOW MOVING UPPER LOW EARLY THURSDAY. WILL LEAVE SLIGHT CHANCE POPS NRN ZONES WHERE MOISTURE LOOKS MOST PLENTIFUL. UPPER LOW FINALLY KICKS OUT INTO SERN U.S. THURSDAY AND THE LAST OF THE SURFACE TROUGH SHIFTS EWD. LOW LEVEL MOISTURE 850 MB DOWN HANGS IN THROUGH THE DAY. LOOKS AS IF THE LAST WAVE FINALLY SHIFTS THROUGH THURSDAY NIGHT BUT MOISTURE LIMITED AND MID LEVEL TROUGH DIFFUSE. MID/UPPER HEIGHT RISES GRADUALLY BEGIN FRIDAY WITH WEAK SURFACE RIDGING AS UPPER RIDGING DEVELOPS UPSTREAM. HOWEVER WIND FLOW FROM 850-500 MB REMAINS CYCLONIC AND 850 MB MOISTURE FORECAST TO CONTINUE. WILL LEAVE FORECAST DRY BUT SHOULD SEE APPRECIABLE CLOUD COVER. FLAT RIDGING DEVELOPS FOR US BY THE WEEKEND WITH WARMER TEMPS. HOWEVER MOISTURE MAY BEGIN TO ENCROACH BY SUNDAY AS THE SRN TIP OF A MID WEST U.S. FRONT DRAGS THROUGH. WILL LEAVE SLIGHT CHANCE POPS FOR SUNDAY FOR NOW. && .AVIATION... INTRICACIES WITH THE 12Z TAF PACKAGE REVOLVE AROUND TIMING OF TS. SEE ABOVE SHORT TERM FORECAST REGARDING TIMING SPECIFICS. THE MAIN NON-CONVECTIVE CONCERN TODAY WILL BE SUSTAINED SOUTHEAST WINDS INCREASING TO BETWEEN 15 AND 20 KTS (WITH GUSTS TO 25 KTS) TODAY INTO EARLY. VIS AND CIG CATEGORIES SHOULD REMAIN AOA MVFR CRITERIA. WITH CONVECTIVE ACTIVITY...VIS AND CIG CATEGORIES SHOULD BECOME WELL ENTRENCHED INTO IFR. IN ADDITION...WILL CONTINUE TO TEMPO STRONG WIND GUSTS WITH TS AS THIS WILL BE THE PRIMARY RISK TO AVIATION CONCERNS. WILL ALLOW HAIL RISK TO MANIFEST ITSELF BEFORE INCLUDING IT IN ANY PARTICULAR TAF. && .JAN WATCHES/WARNINGS/ADVISORIES... MS...LAKE WIND ADVISORY ALL ZONES UNTIL 10 PM...FLASH FLOOD WATCH UNTIL MIDNIGHT FOR AREAS ALONG AND WEST OF THE I-55 CORRIDOR. LA...LAKE WIND ADVISORY ALL ZONES UNTIL 10 PM AND FLASH FLOOD WATCH UNTIL MIDNIGHT ALL ZONES. AR...LAKE WIND ADVISORY ALL ZONES UNTIL 10 PM AND FLASH FLOOD WATCH UNTIL MIDNIGHT ALL ZONES. && SHORT TERM/AVIATION: GAGAN LONG TERM: 03
Hazardous weather outlook, Apr 11, 6:11 AM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 611 AM CDT MON APR 11 2005 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 121111- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 611 AM CDT MON APR 11 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TODAY AND TONIGHT... ...THUNDERSTORMS... TODAY...NUMEROUS SEVERE THUNDERSTORMS WILL OCCUR GENERALLY ALONG AND WEST OF INTERSTATE 55. EAST OF INTERSTATE 55...SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED...MAINLY DURING THE AFTERNOON. THIS EVENING....NUMEROUS SEVERE THUNDERSTORMS WILL OCCUR IN AREAS ALONG AND EAST OF INTERSTATE 55. A POTENT STORM SYSTEM WILL MOVE INTO THE LOWER MISSISSIPPI VALLEY TODAY. GUSTY SOUTH WINDS AHEAD OF THE SYSTEM WILL FORCE DEEP GULF MOISTURE INTO THE REGION. POWERFUL JET STREAM DYNAMICS THAT WILL MOVE INTO THE AREA WILL PROVIDE AMPLE SUPPORT FOR VIGOROUS THUNDERSTORM DEVELOPMENT. INCREASING WIND SHEAR (OR THE CHANGE IN WIND DIRECTION AND/OR SPEED WITH HEIGHT) WILL INCREASE THE POTENTIAL FOR SEVERE...LONG LIVED STORMS. TODAY...SUPERCELL THUNDERSTORMS WILL DEVELOP IN AREAS ALONG AND WEST OF THE INTERSTATE 55 CORRIDOR. THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL AND ISOLATED TORNADOES. BY THIS EVENING...THESE STORMS WILL CONGEAL INTO A SQUALL LINE. DAMAGING WIND GUSTS AND LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER RISKS...HOWEVER ISOLATED TORNADOES CANNOT BE RULED OUT. THE RISK OF SEVERE STORMS WILL DECREASE FROM THE WEST TONIGHT AS THE COLD FRONT MOVES THROUGH THE AREA. ...FLOODING... HEAVY RAINFALL WILL OCCUR ACROSS THE OUTLOOK AREA TODAY AND TONIGHT. A POWERFUL SPRINGTIME STORM SYSTEM WILL AFFECT THE LOWER MISSISSIPPI VALLEY TODAY AND TONIGHT. WITH COPIOUS AMOUNTS OF MOISTURE IN PLACE...PERIODS OF HEAVY RAINFALL CAN BE EXPECTED. ALONG AND WEST OF THE INTERSTATE 55 CORRIDOR...SEVERAL PERIODS OF SHOWERS AND THUNDERSTORMS WILL OCCUR TODAY. THE UPPER LEVEL WINDS SUPPORT TRAINING OF THUNDERSTORMS OVER THIS AREA TODAY...WHICH WILL RESULT IN WIDESPREAD ONE TO THREE INCH RAINFALL AMOUNTS. ISOLATED RAINFALL TOTALS OF FOUR TO FIVE INCHES WILL BE POSSIBLE. THE THUNDERSTORMS WILL BEGIN TO PROGRESSIVELY MOVE EASTWARD BY THIS EVENING. WHILE TRAINING OF THUNDERSTORMS IS NOT EXPECTED...RAINFALL ACCUMULATIONS OF ONE TO TWO INCHES WILL BE COMMON IN AREAS EAST OF INTERSTATE 55. EXPECT PONDING OF WATER ON ROADWAYS AND LOW LYING AREAS. ...NON PRECIPITATION... A LAKE WIND ADVISORY HAS BEEN ISSUED TODAY FOR THE OUTLOOK AREA. SOUTHERLY WINDS WILL INCREASE IN INTENSITY OVER THE LOWER MISSISSIPPI RIVER VALLEY AS THE STRONG SYSTEM APPROACHES THE AREA. SUSTAINED WINDS OF 20 MPH WITH OCCASIONAL GUSTS TO 30 MPH CAN BE EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL LIKELY BE NEEDED TODAY AND TONIGHT. OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH THE EVENING OF SUNDAY APRIL 17. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Apr 11, 5:14 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
514 AM CDT MON APR 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 AM HAIL 5 NE VICKSBURG 32.38N 90.81W
04/11/2005 1.00 INCH WARREN MS EMERGENCY MNGR
OCCURING NEAR FREETOWN RD.
&&
BYRDLocal storm report, Apr 11, 6:08 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
608 AM CDT MON APR 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 AM HAIL BROWNSVILLE 32.45N 90.44W
04/11/2005 1.00 INCH HINDS MS LAW ENFORCEMENT
0542 AM HAIL FLORA 32.55N 90.31W
04/11/2005 1.00 INCH MADISON MS LAW ENFORCEMENT
&&
BYRDThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 4:10 AM CDT | Severe Thunderstorm Warning | JAN | Warren | 80 min |
| Apr 11, 5:11 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison | 64 min |
| Apr 11, 7:38 AM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore | 67 min |
| Apr 11, 7:41 AM CDT | Severe Thunderstorm Warning | JAN | Attala | 64 min |
| Apr 11, 8:10 AM CDT | Severe Thunderstorm Warning | JAN | Holmes | 65 min |
| Apr 11, 8:33 AM CDT | Severe Thunderstorm Warning | JAN | Attala | 27 min |
| Apr 11, 8:51 AM CDT | Severe Thunderstorm Warning | JAN | Attala | 54 min |
| Apr 11, 9:06 AM CDT | Severe Thunderstorm Warning | JAN | Carroll | 54 min |
| Apr 11, 9:07 AM CDT | Severe Thunderstorm Warning | JAN | Holmes | 53 min |
| Apr 11, 9:44 AM CDT | Flash Flood Warning | JAN | Holmes | 3 hr |
| Apr 11, 10:02 AM CDT | Flash Flood Warning | JAN | Leflore | 3 hr |
| Apr 11, 10:28 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Leflore | 47 min |
| Apr 11, 10:36 AM CDT | Flash Flood Warning | JAN | Carroll | 3 hr |
| Apr 11, 11:11 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada | 64 min |
| Apr 11, 11:20 AM CDT | Flash Flood Warning | JAN | Humphreys, Sunflower, Washington | 6 hr |
| Apr 11, 11:22 AM CDT | Severe Thunderstorm Warning | JAN | Leflore | 53 min |
| Apr 11, 11:28 AM CDT | Flash Flood Warning | JAN | Grenada | 6 hr |
| Apr 11, 12:09 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada | 66 min |
| Apr 11, 2:06 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 39 min |
| Apr 11, 2:07 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 53 min |
| Apr 11, 2:20 PM CDT | Tornado Warning | JAN | Issaquena, Sharkey | 40 min |
| Apr 11, 2:25 PM CDT | Flash Flood Warning | JAN | Carroll, Holmes, Leflore | 6 hr |
| Apr 11, 2:38 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Yazoo | 67 min |
| Apr 11, 2:52 PM CDT | Severe Thunderstorm Warning | JAN | Leflore | 68 min |
| Apr 11, 3:56 PM CDT | Flash Flood Warning | JAN | Warren | 2 hr |
| Apr 11, 4:03 PM CDT | Severe Thunderstorm Warning | JAN | Warren | 42 min |
| Apr 11, 4:23 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 52 min |
| Apr 11, 4:41 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Webster | 64 min |
| Apr 11, 5:19 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 56 min |
| Apr 11, 5:27 PM CDT | Severe Thunderstorm Warning | JAN | Lincoln | 48 min |
| Apr 11, 6:13 PM CDT | Severe Thunderstorm Warning | JAN | Forrest | 32 min |
| Apr 11, 6:36 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison | 40 min |
| Apr 11, 6:41 PM CDT | Tornado Warning | JAN | Marion | 64 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.